Advertisement

Structure of Lattices of Subquasivarieties

  • Jennifer Hyndman
  • J. B. Nation
Chapter
  • 204 Downloads
Part of the CMS Books in Mathematics book series (CMSBM)

Abstract

Remember that the lattice \(\mathop{\mathrm{L_{q}}}\nolimits (\mathcal{K})\) of all subquasivarieties of a quasivariety \(\mathcal{K}\) is dually algebraic and join semidistributive. The goal of this section is to characterize the completely join irreducible quasivarieties in \(\mathop{\mathrm{L_{q}}}\nolimits (\mathcal{K})\). Most of the results in this section can be found in Section  5.1 of Gorbunov’s book [77].

Bibliography

  1. [1]
    M.E. Adams, W. Dziobiak, Q-universal quasivarieties of algebras. Proc. Am. Math. Soc. 120, 1053–1059 (1994)MathSciNetzbMATHGoogle Scholar
  2. [32]
    G. Birkhoff, Lattice Theory (American Mathematical Society, Providence, 1940). Revised editions 1948, 1967Google Scholar
  3. [39]
    S. Burris, H.P. Sankappanavar, A Course in Universal Algebra (Springer, New York, 1981). http://www.math.uwaterloo.ca/~snburris/htdocs/ualg.html CrossRefGoogle Scholar
  4. [48]
    A. Day, Splitting lattices generate all lattices. Algebra Univers. 7, 163–170 (1977)MathSciNetCrossRefGoogle Scholar
  5. [50]
    R. Dedekind, Uber Zerlegungen von Zahlen durch ihre grössten gemeinsamen Teiler (Festschrift der Herzogl. technische Hochschule zur Naturforscher-Versammlung, Braunschweig, 1897). Reprinted in Gesammelte mathematische Werke, vol. 2 (Chelsea, New York, 1968), pp. 103–148Google Scholar
  6. [54]
    W. Dziobiak, On lattice identities satisfied in subquasivariety lattices of modular lattices. Algebra Univers. 22, 205–214 (1986)MathSciNetCrossRefGoogle Scholar
  7. [59]
    W. Dziobiak, A.V. Kravchenko, P. Wojciechowski, Equivalents for a quasivariety to be generated by a single structure. Stud. Logica 91, 113–123 (2009)MathSciNetCrossRefGoogle Scholar
  8. [75]
    V.A. Gorbunov, The canonical decompositions in complete lattices. Algebra Logic 17, 323–332 (1978)MathSciNetCrossRefGoogle Scholar
  9. [77]
    V.A. Gorbunov, Algebraic Theory of Quasivarieties (Plenum, New York, 1998)zbMATHGoogle Scholar
  10. [80]
    G. Grätzer, Equational classes of lattices. Duke Math. J. 33, 613–622 (1966)MathSciNetCrossRefGoogle Scholar
  11. [82]
    G. Grätzer, H. Lakser, The lattice of quasivarieties of lattices. Algebra Univers. 9, 102–115 (1979)MathSciNetCrossRefGoogle Scholar
  12. [91]
    B. Jónsson, Algebras whose congruence lattices are distributive. Math. Scand. 21, 110–121 (1967)MathSciNetCrossRefGoogle Scholar
  13. [92]
    B. Jónsson, Equational classes of lattices. Math. Scand. 22, 187–196 (1968)MathSciNetCrossRefGoogle Scholar
  14. [103]
    K. Kearnes, Relatively congruence modular quasivarieties of modules. arXiv:1509.03809v1 (2015)Google Scholar
  15. [115]
    R. McKenzie, Equational bases and non-modular lattice varieties. Trans. Am. Math. Soc. 174, 1–43 (1972)CrossRefGoogle Scholar
  16. [124]
    A.I. Mal’cev, Several remarks on quasivarieties of algebraic systems. Algebra Logika Sem. 5, 3–9 (1966, in Russian)Google Scholar
  17. [126]
    A.I. Mal’cev, Algebraic Systems (Algebraicheskie sistemy). Sovremennaja Algebra. Hauptredaktion für physikalisch-mathematische Literatur (Verlag Nauka, Moskau, 1970, in Russian). English translation: Akademie-Verlag, Berlin, 1973. Reprinted by Springer-Verlag, Berlin, 2011Google Scholar
  18. [134]
    H. Neumann, Varieties of Groups. Ergibnisse der Mathematic und ihrer Grenzgebiete, Band 37 (Springer, New York, 1967)Google Scholar
  19. [140]
    S. Oates, M. Powell, Identical relations in finite groups. J. Algebra 1, 11-39 (1964)MathSciNetCrossRefGoogle Scholar
  20. [166]
    A.A. Vinogradov, Quasivarieties of abelian groups. Algebra Logika 4, 15–19 (1965, in Russian)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Jennifer Hyndman
    • 1
  • J. B. Nation
    • 2
  1. 1.Department of Mathematics and StatisticsUniversity of Northern British ColumbiaPrince GeorgeCanada
  2. 2.Department of MathematicsUniversity of HawaiiHonoluluUSA

Personalised recommendations